# SDR SWAA2025051971535

- Difficulty date: May 15, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N8511K
- Make and model: Boeing 737824
- Aircraft serial: 36670
- Aircraft time: 27,930 hours, 14,031 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Extinguisher
- Condition: Faulty
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SHARP ACRID SMELL IN FWD GALLEY FIRE EXT COMPARTMENT<[01] REMOVED FWD GALLEY FIRE EXT. CONTENTS AND CLEANED COMPARTMENT. REM & REP. FWD FIRE EXT. DUE TO POSSIBLE LEAKING PER AMM 26-26-02
